MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.161S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes rep.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the implant 11mm/130 deg titanium cann tfna 400mm/left - sterile broke at the blade interface.It is unknown if there was a surgical delay reported.The procedure and patient outcomes were unknown.Concomitant devices reported: unknown nail head elements: tfna helical blade (part# unknown, lot# unknown, quantity# 1).This complaint involves 1 device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d4: updated e1: initial reporter updated h3, h6: dhr reviewed: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot manufacturing location: monument manufacturing date: jan 21, 2019 expiration date: dec 31, 2028 part number: 04.037.161s, 11mm/130 deg ti cann tfna 400mm / left ¿ sterile lot number: h813895 (sterile) lot quantity: 5 one piece was scrapped in cell at op #50, mill flutes and relief, for a flute dimensional failure.The remaining five pieces were 100% inspected for this feature and determined to be acceptable.Work order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, in process / inspect dimensional / final, ns071296 rev d met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 15921 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna bp55 lot number: 2l25942 lot quantity: 96 purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended bp55 lot number: h613143 lot quantity: 1,000 work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by smalley dated (b)(6) 2018 were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive bp58 lot number: h806448 quantity 3 / h810124 quantity 2 lot quantity: 160 total (80 + 80) work order travelers met all inspection acceptance criteria.Inspection sheets ns062925 rev e met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80 lot number: h795696 lot quantity: 271 lbs.Certified test report supplied by perryman company dated (b)(6) 2018 and certificate of test supplied to perryman by howmet castings dated oct 29, 2015 were reviewed and determined to be conforming.Lot summary report dated (b)(6) 2018 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history review (b)(6) 2020: dhr reviewed this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated event description: fragments were not generated from a broken device.There was a five to ten (5-10) minutes surgical delay.The procedure was successfully completed.The patient was stable after the procedure.

Brand Name
11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10112141
Report Number2939274-2020-02643
Device Sequence Number11552432
Product Code HSB
UDI-Device Identifier10886982096692
UDI-Public(01)10886982096692
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.161S
Device Catalogue Number04.037.161S
Device Lot NumberH813895
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date06/16/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE
Outcome Attributed to Adverse Event Required Intervention;